# SDR 249TR0018

- Difficulty date: April 26, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 46,127 hours, 26,670 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO AUTO PILOT TRIM.  FOUND AUTO PILOT TRIM CIRCUIT BREAKER POPPED.  RESET BREAKER.  OPS CHECKED OK PER MM 22-11-01.
